Bought some nicotine gum
Posted 05 April 2011 - 02:06 PM
Posted 05 April 2011 - 02:15 PM
I don't think you are ruining anything but more thinking of a reasonable alternative. Just call me John dude.
I agree,do what works for you...just don't smoke!
You cannot have your cake and eat it too!!!
Posted 05 April 2011 - 02:22 PM
Posted 05 April 2011 - 06:21 PM
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Ginseng:
Agitation; diarrhea; headache; nervousness; trouble sleeping.
Seek medical attention right away if any of these SEVERE side effects occur when using Ginseng:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); vaginal bleeding.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Not sleeping...Maybe it is the Ginseng?? Queen B
Posted 05 April 2011 - 09:31 PM
You can do this, my suggestion is follow the directions on any NRT program.
None goes his way alone
What we bring into the lives of others
Comes back into our own
my first free moment was 10/18/05 at 11:58 pm.
a very fine moment, and I did not even know it then.
Posted 05 April 2011 - 11:23 PM
I have insomnia and I PILL POP for it. Which has added about 30lb to me because i am sleep eating!!
On 9/26/10 at the age of 39 I had a mild heart attack due to a narrow artery. The only reason is smoking. No high BP, or cholesterol, or clots.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users